# SDR NACA2019012200007

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION FOUND ON WING CENTER SECTION LOWER BEAM LBL42 BS570-590 (3 LOCATIONS). CORRECTIVE ACTION: CORROSION ON WING CENTER SECTION LOWER BEAM LBL 42 STA 570 -  590 REPAIRED IAW ENGINEERING DRAWING NUMBER R25606.1-057- 004-001 REV NC(3 LOCATIONS) - SERVICEABLE.
